Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: H∞ filtering for 2D Markovian jump systems
Other Titles: H-infinity filtering for 2D Markovian jump systems
Author: Wu, L.
Shi, P.
Gao, H.
Wang, C.
Citation: Automatica, 2008; 44(7):1849-1858
Publisher: Elsevier
Issue Date: 2008
ISSN: 0005-1098
Statement of
Ligang Wu, Peng Shi, Huijun Gao, Changhong Wang
Abstract: Abstract not available
Keywords: Linear matrix inequality (LMI); Markovian jump linear systems (MJLS); H∞H∞ filtering; 2D systems
Rights: Copyright © 2008 Elsevier Ltd. All rights reserved.
DOI: 10.1016/j.automatica.2007.10.027
Published version:
Appears in Collections:Aurora harvest 2
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.